ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Boggarapu, Pradeep and Roncal, Luz and Thangavelu, Sundaram (2019) ON EXTENSION PROBLEM, TRACE HARDY AND HARDY'S INEQUALITIES FOR SOME FRACTIONAL LAPLACIANS. In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 18 (5). pp. 2575-2605.

This list was generated on Fri Jul 1 02:18:04 2022 IST.